So I have a sinus infection and was prescribed the Z-Pack. My first day trying and all my mucus is bloody with headaches soon after. Has this happened to anyone or is this normal?
Azithromycin - Taking Z-Pack and having bloody mucus?
- 11 Mar 2015 by Jsoto92
- 21 June 2015
- infections, headache, sinusitis, azithromycin, blood disorders, prescription, sinus, mucus
Added 11 Mar 2015:
Also I have had my sinus infection for about a week and have not had any blood in my mucus until today's visit to the doctor and taking the z-pack. I also have had headaches and the whole symptoms that come with the infection already.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
Posted 28 Feb 2014 • 1 answer
Posted 31 Dec 2014 • 3 answers
Posted 21 May 2016 • 0 answers
Azithromycin - I'm having flushing with this antibiotic for a sinus infection is that normal? I have
Posted 17 Jun 2017 • 0 answers